# SDR EIA2006195

- Difficulty date: August 17, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830-850 S50r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AND CRACKED BETWEEN BS 830 - 850 AT STR 50R.  REPLACED DAMAGED SKIN AT BS 740 TO 850 AND STR 44L AND 44R PER ECRA 470-53-284-2.
